Louise Hayesin seminaari to 10.9.2020

Louise Hayes

DNA-v, A Developmental Model of Acceptance and Commitment Therapy for Adolescents
DNA-v, hyväksymis- ja omistautumisterapian kehityksellinen malli nuorille

Seminaari pidetään Zoomin kautta torstaina 10. syyskuuta n. klo 9-16.30.

Seminaarin järjestää Suomen käyttäytymisanalyysin ja kognitiivisen käyttäytymisterapian yhdistys (SKY ry) yhteistyössä Tampereen yliopiston kanssa.

About this workshop

This workshop will engage you in a developmental model of ACT called DNA-v. This is a process-based approach to ACT that has been widely acclaimed as groundbreaking approach to working with young people. Developmental ACT done in this way brings in an explicitly contextual focus, and uses research from evolutionary science, behavioural science, and positive psychology to create a new paradigm for promoting vital living. This workshop has two aims: (1) Participants will learn the 4 developmental processes and 2 perspectives that underpin DNA-v; and (2) participants will engage in exercises that can be used immediately with young people that will allow them. If time permits, we will briefly touch on case conceptualisation and treatment plans. The workshop will show a fun and engaging way to work with young people. 

Learning objectives:

In this workshop, you will learn:

  • How to use DNA-V, the ACT and positive psychology model for young people individually and in group settings
  • Developmental considerations when using ACT
  • Developmental ways of talking collaboratively with young people and creating an experiential space for behaviour change
  • A brief review of case conceptualisation and treatment planning

Further reading

It is recommended that attendees read the following 3 papers:

  1. Introduction to developmental ACT – You can download the first chapter of The Thriving Adolescent here: https://www.dropbox.com/s/zpr9pf43gymdjif/ThrivingAdolescent_Ch1excerpt.pdf?dl=0
  2. The evidence and theory underpinning DNA-V – please access this article: http://journal.frontiersin.org/article/10.3389/fpsyg.2016.01561/full.
  3. SEL base – If you want to see how DNA-V can be applied in schools, read this article on how DNA-V maps to best practice social and emotional learning standards: click here

Ilmoittautuminen ja hinta

Koulutukseen ilmoittaudutaan sekä 1) lähettämällä viesti Martti T. Tuomistolle, s-posti martti.tuomisto(at)tuni.fi, että 2) maksamalla osallistumismaksu SKY ry:n tilille IBAN FI40 5730 0820 0901 04 etukäteen. Ei laskutusta.

Hinta: SKY ry:n ja SKS:n jäsenille 50 €, muille 100 €. Viestin lähettämisen ja maksamisen jälkeen sinulle lähetetään Zoom-linkki ja tarpeellista muuta tietoa.

Seminaarin aikataulu

Helsinki time

  • 9 am start
  • 10.30 break for 15 minutes
  • 10.45 resume
  • 12.30 pm break for lunch – 1 hour
  • 1.30 pm resume
  • 3 pm break for 15 min
  • 3.15 resume
  • 4 pm finish

Melbourne time

  • 4 pm start
  • 5.30 break for 15 minutes
  • 5.45 resume
  • 7.30 pm break for lunch – 1 hour
  • 8.30 pm resume
  • 10 pm break for 15 min
  • 10.15 resume
  • 11 pm finish